# SDR SWIA200413586

- Difficulty date: July 19, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 963 hours, 613 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70744
- Part serial: 249
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CH 1 INOPERATIVE.  REMOVED AND REPLACED HORIZONTAL STAB MOTOR CONTROL UNIT IAW CRJ 700 MM 27-42-07.  OPERATIONAL CHECK GOOD.
